zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces. (English) Zbl 1170.47049
Summary: We introduce two iterative sequences for finding a common element of the set of fixed points of a relatively nonexpansive mapping and the set of solutions of an equilibrium problem in a Banach space. Then we study the strong and weak convergence of the sequences.

47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47N10Applications of operator theory in optimization, convex analysis, programming, economics
49J40Variational methods including variational inequalities
Full Text: DOI
[1] Alber, Y. I.: Metric and generalized projection operators in Banach spaces: properties and applications. Theory and applications of nonlinear operators of accretive and monotone type, 15-50 (1996) · Zbl 0883.47083
[2] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. student 63, 123-145 (1994) · Zbl 0888.49007
[3] Cioranescu, I.: Geometry of Banach spaces, duality mappings and nonlinear problems. (1990) · Zbl 0712.47043
[4] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces. J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[5] Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space. SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083
[6] F. Kohsaka, W. Takahashi, Existence and approximation of fixed points of firmly nonexpansive type mappings in Banach spaces (in press) · Zbl 1168.47047
[7] Matsushita, S.; Takahashi, W.: Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces. Fixed point theory appl. 2004, 37-47 (2004) · Zbl 1088.47054
[8] Matsushita, S.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space. J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063
[9] Moudafi, A.: Second-order differential proximal methods for equilibrium problems. J. inequal. Pure appl. Math. 4 (2003) · Zbl 1175.90413
[10] Reich, S.: A weak convergence theorem for the alternating method with Bregman distance. Theory and applications of nonlinear operators of accretive and monotone type, 313-318 (1996) · Zbl 0943.47040
[11] Tada, A.; Takahashi, W.: Strong convergence theorem for an equilibrium problem and a nonexpansive mapping. Nonlinear analysis and convex analysis, 609-617 (2007) · Zbl 1122.47055
[12] Tada, A.; Takahashi, W.: Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem. J. optim. Theory appl. 133, 359-370 (2007) · Zbl 1147.47052
[13] Takahashi, S.; Takahashi, W.: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces. J. math. Anal. appl. 331, 506-515 (2007) · Zbl 1122.47056
[14] Takahashi, W.: Nonlinear functional analysis. (2000) · Zbl 0997.47002
[15] Takahashi, W.: Convex analysis and approximation of fixed points. (2000) · Zbl 1089.49500
[16] Xu, H. K.: Inequalities in Banach spaces with applications. Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033
[17] Zălinescu, C.: On uniformly convex functions. J. math. Anal. appl. 95, 344-374 (1983) · Zbl 0519.49010
[18] Zălinescu, C.: Convex analysis in general vector spaces. (2002) · Zbl 1023.46003